# SDR SWIA2025102000907

- Difficulty date: September 7, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CAP RBL 27 BETWEEN FS 569 AND FS 610 IS CORRODED.  REPLACED RBL 27 F.S 569 TOF.S 610 FLOOR BEAM CAP IAW MHIRJ REO 601R-53-61-8371 REV -- DATED 2025-08-25 REF CAMP #30628236 FOR WORK PERFORMED AND IAW SKY CARD 51-900-1003-SKY COMPLETED AND ATTACHED M-337 NO WEIGHT CHANGE
